# SDR REXA2013092101887

- Difficulty date: September 21, 2013
- Submitted: September 28, 2013
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 14,609 hours, 9,219 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Gouged
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LWR, RT UPPER TRANSCOWL ACCESS DOOR GOUGED ON INNER SURFACE.  R & R RT UPPER TRANSCOWL ACCESS DOOR IAW AMM 20-51-00.
